MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7; PLATE, FIXATION, BONE
Model Number 04.501.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s weight is unknown.Date of postoperative plate breakage is unknown.Date of original implant is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision was performed on (b)(6) 2017 due to a broken rib plate.The original procedure, a fracture at rib 6, was performed on an unknown date.Subsequently it was discovered that the plate had broken.There is no information regarding trauma or other reason for the plate breakage.It was noted that the patient is morbidly obese.Removed hardware included: one plate (broken, easily removed) and eight 2.9mm titanium locking screws -all intact.The patient was revised to a new plate and screws.Nothing untoward occurred during the procedure.No surgical delays, no fragments involved, no additional x-rays or additional medical intervention required.Routine intraoperative x-rays were taken.The procedure was completed successfully with the patient in stable condition.Concomitant devices reported: 2.9mm titanium locking screws (part #: unknown, lot #: unknown, quantity 8).This report is for one (1) ti matrixrib pre-contoured pl 17 holes for left ribs 6 & 7.This is report 1 of 1 for complaint (b)(4).

Brand Name
TI MATRIXRIB PRE-CONTOURED PL 17 HOLES FOR LEFT RIBS 6 & 7
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7088203
Report Number2939274-2017-50168
Device Sequence Number19199043
Product Code HRS
UDI-Device Identifier10887587017006
UDI-Public(01)10887587017006(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.005
Device Catalogue Number04.501.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;